# SDR FDEA201212034233

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N122219
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 418.00 FRAME HAS DEEP CHAFE, BETWEEN S20-21R. ACCOMPLISHED EA F-5310-162460.  REMOVED CHAFE.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101.  MAJOR REPAIR.
